# SDR GTIA030032

- Difficulty date: January 28, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PBI - FLT 834 - GEAR DOOR OPEN LIGHT ILLUMINATED SHORTLY AFTER GEAR RETRACTION AFTER GEAR RETRACTION.  PERFORMED QRH PROCEDURES.  FOUND LEFT MAIN GEAR DOOR PROXIMITY SWITCH LOOSE.  ADJUSTED AND TIGHTENED LEFT MAIN GEAR DOOR PROXIMITY SWITCH, OPS CHECK GOOD, NO DEFECTS NOTED.  (M)
